# SDR UPS98225554

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LOWER FWD CARGO COMPARTMENT SHEAR TIE AT FRAME 540 ABOVE STRINGER 18L IS CRACKED.  SHEAR TIE REPAIRED IAW SRM 51-40-03 FIGURE 1.
